# SDR ASAA2016070617290

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,842 hours, 11,275 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START, NR 1 ENGINE CONTROL LIGHT ILLUMINATED AND STAYED ON.  ACFT GROUNDED.  ACCOMPLISHED FIM-800 FIM 73-06-801, NO FAULTS FOUND. ACCOMPLISHED CDS BITE CHECK PER  FIM 31-62 TASK 801, NO FAULTS FOUND.  FOUND EVIDENCE OF FUEL ON COWL AND GROUND, OPENED NR 1 ENGINE COWL AND RAN ENGINE AND INSPECTED FOR LEAKS, NONE FOUND IAW AMM 71-71-00, OK FOR SERVICE.
